← Return to Tapering Lyrica having anxiety/insomnia

Discussion
clendenin avatar

Tapering Lyrica having anxiety/insomnia

Brain & Nervous System | Last Active: Oct 13 9:52am | Replies (14)

Comment receiving replies
Profile picture for beachlife67 @beachlife67

I was taking the lowest dose, 25 mg twice a day, it was horrible so I went down to once a day to taper off, then zero. The insomnia and withdrawal was horrible for several weeks afterwards, and I had only been taking it for about 2 months. I can’t imagine how bad it would have been if I’d been on a high dose for a long period of time. Good luck.

Jump to this post


Replies to "I was taking the lowest dose, 25 mg twice a day, it was horrible so I..."

@beachlife67 it's honestly the absolute worst feeling, this anxiety! I'm free of it today, dear heavens praying this week will be better than last! It's not something for me at all, just needing to see others have experienced ill effects, not just my imagination!